Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Rieder, U.; Zagst, R. 
Nicht-TUM Koautoren:
ja 
Kooperation:
national 
Titel:
Monotonocity and Bounds for Convex Stochastic Control Models 
Abstract:
We consider a general convex stochastic control model. Our main interest concerns monotonicity results and bounds for the value functions and for optimal policies. In particular, we show how the value functions depend on the transition kernels and we present conditions for a lower bound of an optimal policy. Our approach is based on convex stochastic ordering concepts, where we make also use of the Blackwell ordering. The structural results are illustrated by partially observed control models an...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
ZOR - Methods and Models of Operations Research 
Jahr:
1994 
Band / Volume:
39 
Heft / Issue:
Seitenangaben Beitrag:
187-207 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein